Anmelden/Registrieren
Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Ito, H. M. Multiplication formulas of orthogonal polynomials of boson field operators: Derivation based on the generalized phase-space method
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 29, No. 3 (1988), p. 696-701
Zugang: zum Volltext
ähnliche Vorschläge
1988
The products of several orthogonal polynomials of boson field operators, the quantum mechanical version of multiple Wiener integrals, are expressed as linear combinations of the polynomials. The expression is obtained by making use of the correspondence rules of boson operators and complex numbers.
1. Verfasser: Ito, H. M.
Format: Elektronisch
Sprache: English
Erschienen: 1988.
Serie: AIP Digital Archive [Dig. Serial]
Schlagwörter:
URL: http://dx.doi.org/10.1063/1.528009

Ähnliche Vorschläge

Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Dattoli, G.., Torre, A.. Phase-space formalism: Generalized Hermite polynomials, orthogonal functions and creation–annihilation operators
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 36, No. 4 (1995), p. 1636-1644
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details Dattoli, G.., Ottaviani, P. L.. Electron beam propagation in linearly polarized undulators: The effect of the anharmonicity on the spatial and phase-space distributions
In: Journal of Applied Physics. - [S.l.], ISSN 1089-7550, Vol. 78, No. 2 (1995), p. 1348-1357
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details Stelbovics, A. T., Stingl, M. Non-relativistic models for inelasticities in the ND−1 equations
in: The European physical journal , ISSN 1434-601X, Vol. 281 (3. 1977), p. 233-243
Zugang: zum Volltext
ähnliche Vorschläge
1977
zeige Details O'Connell, R. F., Walls, D. F. Operational approach to phase-space measurements in quantum mechanics
in: Nature . - London [u.a.] : Nature Publising Group, ISSN 1476-4687, Vol. 312, No. 5991 (1984), p. 257-258
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details Stulpe, Werner On the representation of quantum mechanics on phase space
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 31 (9. 1992), p. 1785-1795
Zugang: zum Volltext
ähnliche Vorschläge
1992